# SDR DALA2014082004628

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 44,282 hours, 16,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHT POWER SUPPLY M1671 FAILED CAPACITY CHECK.  MAINTENANCE REPLACED BATTERY PACK IN POWER SUPPLY M1671 IAW AMM 33-51-06.  OPS CHECK GOOD.
